| Catalog Number |
PR-05042 |
| Medical Device Problem Code |
Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "a 4fr bilumen picc catheter insertion procedure is performed through the basilic vein in the left upper limb by the head nurse in the intensive care unit and under ultrasound guidance for vascular access.At the time of inserting the catheter, it is difficult to advance, and as the catheter is advanced, it becomes more flexible, however, it can be accommodated in a retry." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.